# SDR 06FDEA1978

- Difficulty date: May 21, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,532 hours, 7,562 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 3905300101
- Part serial: 1005
- Condition: Malfunctioned
- Location: Flt Controls
- Part time: 2,326 hours, 1,290 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 80KT'S, SPOILER FAULT 2, 3, 7, BOTH SIDES.  LIGHT WENT OUT AS SOON AS THROTTLES WERE BROUGHT BACK TO IDLE.  FOUND CODES ON EFCU 1/2 :M1 3/7 M2 3/7.  PERFORMED TEST T/O CONFIG WARNING MM 27-00-00-5 AND W/C SPOILERS AND SPEED BRAKES OP'S 42X0305 BOTH TEST PASSED.  REMOVED AND REPLACED 1CP AND 2CP FOR PRECAUTIONARY PER A310-300-AMM-27-61-34-4.  OPS CHECK NORMAL PER A310-300-AMM-27-61-00-5.  HANGAR WILL REPLACE 24GG, 23GG, 27GG AND 28GG.  REMOVED AND REPLACED 23GG, 24GG, 27GG AND 28GG NR 5, NR 6, NR 7, NR 8 MAIN GEAR TACHOMETERS REF A310-300 MM 32-42-5  7-4 AND PERFORMED OPERATIONAL TEST OF ANTI-SKID SYSTEM REF A310-300 MM 32-42-00-5, OPS CHECKS GOOD.
